Skip to main content

Advil Dual Action

Two of the most powerful pain fighting ingredients team up for some big relief.

The first and only FDA approved pain relief medication to combine Acetaminophen and Ibuprofen. Combining these two allows you to take a lower dose of each medication and now get powerful, 8-hour relief. So whether it’s headaches, toothaches, backaches, menstrual cramps, muscle pains, or minor arthritis pain, this combination will fight them all.

Advil Dual Action Caplets, Ibuprofen with Acetaminophen, 18 Pain Relief Capsule-Shaped Tablets

The makers of Advil do not produce store brand ibuprofen pain medicine.

Temporarily relieves minor aches and pains due to:

  • Headache
  • Toothache
  • Backache
  • Menstrual cramps
  • Muscular aches
  • Minor pain of arthritis

12 years of age and older:

  • 2 caplets every 8 hours while symptoms persist.
  • Do not take more than 6 caplets in 24 hours, unless directed to by a doctor.

Under 12 years of age:

  • Ask a doctor.

Active ingredient:

  • Acetaminophen 250mg….Pain reliever
  • Ibuprofen 125mg (NSAID*)…..Pain reliever
  • *nonsteroidal anti-inflammatory drug

Inactive Ingredients:

  • Carnauba wax, colloidal silicon dioxide, croscarmellose sodium, ferric oxides, glyceryl dibehenate, hypromellose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, titanium dioxide.

Use as directed. Read complete warnings and information.

View full product labeling